Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering with epilepsy, stopped medicines, get frequent feelings of seizure attack. How can I do away with it?

Hi Sir, I am suffering from epilepsy and I need your assistance in that regards I got epilepsy in 2009, I consulted a neurologist and started taking oxcarbazepine 300mg twice a day but in June 2012 I stopped it as I was sort of money, but I was not getting any seizure in between this period. But everytime I feel like I will be getting a seizure attack. I am really depressed with my life and disease. please help.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
First of all you should not stop taking antiepileptic by yourself,by chance you have no attack of seizure nobody knows when you may get another seizure and a emergency condition.
Oxcarbazine is good drug but now you have stopped it so take medicine as per priscription of Neurologist.
It is highly desirable to consult Neurologist and restart appropriate antiepileptic drugs and when you do not get seizure after sufficient time your doctor may give trial of drug free interval to see if you get a seizure or not.
There is no reason to be depressed about epilepsy and life as there are many epileptic leading normal life .
Just take care
Good Luck to you
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor